Bulletin (New Series) of the American Mathematical Society

Review: Ian Anderson, Combinatorics of finite sets

Douglas B. West

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.) Volume 19, Number 2 (1988), 515-520.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183554741

Citation

West, Douglas B. Review: Ian Anderson, Combinatorics of finite sets . Bull. Amer. Math. Soc. (N.S.) 19 (1988), no. 2, 515--520. http://projecteuclid.org/euclid.bams/1183554741.


Export citation